# SDR DHL2006364508

- Difficulty date: April 25, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLANGE BETWEEN FS 41 - FS 47 HAS CORROSION LBL16.  REMOVED CORROSION FROM FS 41 - FS 47 IAW A300 SRM 51-40-11.  FOUND OUT OF LIMITS FROM FS 44 - FS 47 IAW A300 SRM 53-10-00 FIG 612, ORIG MAT .078 MAX MAT.  REMOVED .027 MIN MAT REMAINING .051.  REPAIR SEAT TRACK SECTION FROM FS 44.5 - FS 48.5 IAW SRM 53-10-10 FIG 725.
